Alert archive / Michigan / Small Craft Advisories in 2010
Small Craft Advisory 21, NWS Detroit, MI
NWS Detroit, MI issued this small craft advisory at May 8, 2010, 7:55 PM EDT. It took effect at May 8, 2010, 8:00 PM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2010, 7:55 PM EDT (23:55 UTC)
- In effect from
- May 8, 2010, 8:00 PM EDT
- Expired
- May 9, 2010, 3:13 PM EDT
- In force
- 19 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted, in the capitals the NWS used until 2016.
713 WHUS73 KDTX 082355 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 755 PM EDT SAT MAY 8 2010 ...WINDS AND WAVES WILL BE SLOW TO SUBSIDE INTO SUNDAY... .WITH LOW PRESSURE CONTINUING TO TRACK EAST OF THE REGION...WINDS HAVE DECREASED TO BELOW GALE FORCE. GUSTY WINDS OF 15 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS WILL SLOWLY DECREASE FURTHER OVERNIGHT. HOWEVER...WAVES WILL REMAIN HIGH THROUGH MUCH OF THE DAY SUNDAY. LEZ444-090100- /O.CAN.KDTX.GL.W.0009.000000T0000Z-100509T0000Z/ /O.CAN.KDTX.LO.Y.0002.000000T0000Z-100509T0400Z/ MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- 755 PM EDT SAT MAY 8 2010 ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE GALE WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED. NORTHWEST WINDS HAVE DECREASED TO 15 TO 20 KNOTS...WITH OCCASIONAL GUSTS TO 25 KNOTS. THIS HAS ALLOWED THE WATER LEVEL OVER WESTERN LAKE ERIE TO RISE A COUPLE OF FEET SINCE THIS AFTERNOON. EXPECT THIS TREND TO CONTINUE AS WINDS DECREASE FURTHER OVERNIGHT. $$ LHZ421-441>443-090900- /O.CAN.KDTX.GL.W.0009.000000T0000Z-100509T0000Z/ /O.NEW.KDTX.SC.Y.0021.100509T0000Z-100509T1200Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI- HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 755 PM EDT SAT MAY 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SUNDAY. * DURING THE SMALL CRAFT ADVISORY...PLAN ON THE STRONGEST SUSTAINED WINDS OF UP TO 25 KNOTS FROM THE NORTHWEST TO OCCUR AROUND 8 PM EDT SATURDAY. GUSTS OF UP TO 30 KNOTS ARE ALSO POSSIBLE. LOOK FOR THE LARGEST WAVES OF UP TO 10 FEET TO OCCUR AROUND 8 PM EDT SATURDAY WITH WAVES GRADUALLY FALLING TO 2 TO 4 FEET BY SUNDAY AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LCZ460-LHZ361>363-422-462>464-090100- /O.CAN.KDTX.GL.W.0009.000000T0000Z-100509T0000Z/ LAKE ST. CLAIR- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 755 PM EDT SAT MAY 8 2010 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE GALE WARNING. NORTHWEST WINDS HAVE DECREASE TO 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. EVEN WITH WINDS BELOW GALE FORCE...EXPECT ROUGH CONDITIONS TO PERSIST INTO SUNDAY BEFORE HIGH PRESSURE BUILDS INTO THE REGION LATE IN THE DAY. $$ DG
2 follow-up statements
908 WHUS73 KDTX 090747 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 347 AM EDT SUN MAY 9 2010 ...GUSTY NORTHWEST WINDS AND HIGH WAVES LINGERING TODAY... .LINGERING NORTHWEST WINDS OF 20 TO 25 KNOTS WILL MAINTAIN ROUGH WATER ON OUTER SAGINAW BAY AND LAKE HURON TODAY AND REQUIRE SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THESE AREAS. MARINE CONDITIONS WILL GRADUALLY IMPROVE THROUGH THE DAY AS HIGH PRESSURE APPROACHES FROM THE WEST AND BUILDS OVERHEAD TONIGHT, AND WILL REMAIN FAVORABLE THROUGH MONDAY NIGHT BEFORE THE NEXT LOW PRESSURE SYSTEM ARRIVES IN THE REGION TUESDAY. THIS SYSTEM IS EXPECTED TO BE NEAR THE SOUTH END OF LAKE MICHIGAN BY TUESDAY AFTERNOON WITH INCREASED PRECIPITATION COVERAGE AND EASTERLY WINDS OVER LAKE HURON AND LOWER MICHIGAN. LHZ421-441>443-092000- /O.EXT.KDTX.SC.Y.0021.000000T0000Z-100509T2000Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI- HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 347 AM EDT SUN MAY 9 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * DURING THE SMALL CRAFT ADVISORY...PLAN ON THE STRONGEST SUSTAINED WINDS OF UP TO 23 KNOTS FROM THE NORTHWEST TO OCCUR THIS MORNING. GUSTS OF UP TO 28 KNOTS ARE ALSO POSSIBLE. LOOK FOR THE LARGEST WAVES OF UP TO 8 FEET TO OCCUR OFF THE TIP OF THE THUMB THIS MORNING. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BT
034 WHUS73 KDTX 091913 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 313 PM EDT SUN MAY 9 2010 ...WINDS BECOMING LIGHT... .WINDS HAVE BEEN DIMINISHING SLOWLY AND STEADILY AND WILL CONTINUE TO DO SO...AS HIGH PRESSURE BUILDS INTO THE CENTRAL GREAT LAKES TONIGHT. HAVE ALLOWED THE SMALL CRAFT ADVISORIES TO ALLOW TO EXPIRE. FAVORABLE BOATING CONDITIONS WILL PERSIST ON MONDAY AS WINDS REMAIN LIGHT...WITH EASTERLY WINDS PICKING UP AS WE HEAD INTO TUESDAY. A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE SOUTHERN GREAT LAKES...BRINGING SHOWERS AND THUNDERSTORMS...ALONG WITH THE INCREASED EASTERLY FLOW WHICH WILL PROBABLY REQUIRE ANOTHER ROUND OF SMALL CRAFT ADVISORIES. LHZ421-441>443-092015- /O.CAN.KDTX.SC.Y.0021.000000T0000Z-100509T2000Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI- HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 313 PM EDT SUN MAY 9 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ SF
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at May 8, 6:58 PM EDT, 57 minutes earlier.
Area forecast discussion, May 8, 6:58 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
658 PM EDT SAT MAY 8 2010
.AVIATION...
SHOWERS WITHIN INSTABILITY OF LARGE COLD DOME OF AIR WILL FADE WITH
THE LOSS OF SUN THIS EVENING...WITH VFR CONDITIONS EXPECTED AT LEAST
INTO SUNDAY MORNING. DIURNAL CU/STRATO-CU WILL DEVELOP AGAIN SUNDAY
BUT ASIDE FROM A PERIOD OF OCCASIONAL BKN LOWER VFR CIGS DURING PEAK
HEATING...EXPECT SCT CLOUDS. GUSTY NORTHWEST WINDS WILL EASE QUICKLY
TO AROUND 8-10 KNOTS WITH THE LOSS OF DAYTIME MIXING...AND THEN ONLY
INCREASE SOMEWHAT ON SUNDAY BEFORE HIGH PRESSURE BUILDS IN AND LEADS
TO SLACKENING PRESSURE GRADIENT LATE IN THE FORECAST PERIOD.
&&
.PREV DISCUSSION...ISSUED 321 PM EDT SAT MAY 8 2010
SHORT TERM... TONIGHT
WRAPPED UP STORM SYSTEM NOW EXITING THE EASTERN GREAT LAKES THIS
AFTERNOON...BUT COLD CYCLONIC FLOW LINGERS OVER THE CENTRAL GREAT
LAKES. CLOUDS AND WIND WILL BE SLOW TO DIMINISH TONIGHT...WHICH WILL
MITIGATE THE FROST POTENTIAL. THE NEXT QUESTION IS WHICH SIDE OF
FREEZING WILL LOWS FALL. NOT TERRIBLY EXCITED FOR SUB FREEZING
TEMPERATURES...CERTAINLY NOT FOR AN EXTENDED PERIOD...AS 925 MB
TEMPS ARE ONLY FORECASTED TO -2 C...WHICH DOES NOT SUPPORT FREEZING
TEMPERATURES IF THE BOUNDARY LAYER REMAINS WELL MIXED.
NONE-THE-LESS...DO THINK WINDS/MIXING WILL SUBSIDE ENOUGH TO ALLOW
MINS TO FALL AROUND 32 DEGREES MOST AREAS...AND WILL NOT ARGUE WITH
LATEST MAV/MET GUIDANCE...WHICH CALLS FOR LOWS IN THE 30-33 DEGREE
RANGE FOR THE MAJORITY OF THE CWA. WILL THUS HAVE TO ISSUE A
FREEZING WARNING...BUT HAVE LEFT OUT WAYNE/MONROE COUNTIES.
THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE...AS WIND GUSTS ARE NO
WHERE CLOSE TO THE 45 TO 50 MPH RANGE WHICH OCCURRED THIS MORNING
WITH THE SURFACE TROUGH PASSAGE.
LONG TERM...SUNDAY THROUGH NEXT SATURDAY
MOTHERS DAY WILL SEE A MARKED IMPROVEMENT IN THE WEATHER ACROSS THE
SOUTHEAST MICHIGAN AS HIGH PRESSURE BUILDS IN ACROSS THE WESTERN
GREAT LAKES. WHILE TODAY WAS VERY WINDY...CLOUDY...AND COOL WITH
TEMPERATURES BARELY MAKING IT INTO THE 40S...SUNDAY WILL SEE 850 MB
TEMPERATURES RISE TO AROUND -4 CELSIUS WITH ABUNDANT SUNSHINE AND
DRY WEATHER. DESPITE THE SUNSHINE AND ANGLE OF THE SUN THAT MAY
SEES...THESE COOL TEMPERATURES ALOFT WILL KEEP HIGH TEMPERATURES 10
TO 15 DEGREES BELOW NORMAL WITH HIGHS IN THE LOWER TO MIDDLE 50S
EXPECTED ACROSS THE REGION. IN ADDITION WHILE WINDS WILL NOT BE AS
HIGH AS TODAY...SUNDAY WILL STILL SEE BREEZY CONDITIONS DEVELOP AS
WINDS GUST TO 20 TO 25 MPH.
SUNDAY NIGHT WILL PROVE TO BE A VERY COLD NIGHT AS FROST DEVELOPS
UNDER MOSTLY CLEAR SKIES AND LIGHT WINDS AS HIGH PRESSURE BUILDS
DIRECTLY OVERHEAD OF THE CENTRAL GREAT LAKES. TEMPERATURES OUTSIDE
OF THE DETROIT METRO AREA ARE EXPECTED TO FALL TO AROUND 30...WITH
SEVERAL READINGS IN THE UPPER 20S EXPECTED. GIVEN THIS SET UP FREEZE
WARNINGS WILL PROBABLY NEED TO BE ISSUED WITH SUBSEQUENT FORECAST
PACKAGES.
AFTER A CHILLY START MONDAY WILL BE WARMER AS 850 MB TEMPERATURES
WARM TO AROUND ZERO DEGREES CELSIUS UNDER MOSTLY SUNNY SKIES AS THE
HIGH BUILDS EAST ACROSS THE EASTERN GREAT LAKES. WHILE HIGHS WILL
STILL BE SEVERAL DEGREES BELOW NORMAL...TEMPERATURES SHOULD BE ABLE
TO GET TO AROUND 60 ACROSS MUCH OF THE AREA.
THE NEXT CHANCE FOR PRECIPITATION COMES LATE MONDAY NIGHT AND USHERS
IN A WET PERIOD FOR MUCH OF NEXT WEEK AS A SERIES OF LOW PRESSURE
SYSTEMS KEEPS CHANCES FOR RAIN IN FOR THE MIDDLE TO LATE PART OF THE
WEEK AND EXTENDING INTO THE WEEKEND. THE FIRST OF THESE LOWS WILL
TRACK INTO THE MID MISSISSIPPI VALLEY MONDAY NIGHT WITH SHOWERS AND
THUNDERSTORMS MOVING IN FROM THE WEST ALONG AND NORTH OF THE WARM
FRONT ACROSS THE SOUTHERN GREAT LAKES. WHILE THE HIGH PRESSURE
SITTING SOUTH OF JAMES BAY WILL PROVIDE DRY EASTERLY WINDS...THE
MODELS AGREE ON THE PRECIPITATION MAKING IT IN ACROSS THE SOUTHERN
CWA LATE MONDAY NIGHT WITH ONLY A CHANCE ACROSS THE NORTH FARTHER
AWAY FROM THE FRONT WITH DRIER AIR IN PLACE.
THE LOW ITSELF WILL TRACK ALONG THE WARM FRONT AND THROUGH THE
SOUTHERN GREAT LAKES ON TUESDAY. THIS WILL BRING A GOOD CHANCE FOR
RAIN AS WELL AS THUNDERSTORMS AS ELEVATED INSTABILITY AND ISENTROPIC
LIFT PROVIDE THE MECHANISM FOR THUNDERSTORM DEVELOPMENT. WITH THE
LOW TRACK ACROSS SOUTHERN MICHIGAN ALONG THIS ELEVATED INSTABILITY
THERE IS CERTAINLY CONCERN REGARDING SEVERE WEATHER POTENTIAL...THE
SYSTEM IS STILL TOO FAR OUT AND CAN CHANGE POSITION ENOUGH TO NOT
MENTION SPECIFICS AT THIS POINT.
WHILE THE LOW MOVES EAST OF THE AREA TUESDAY NIGHT...CYCLONIC FLOW
WILL KEEP THE CHANCE FOR SHOWERS ACROSS THE AREA UNTIL THE NEXT LOW
MOVES THROUGH THE AREA WEDNESDAY NIGHT AND THURSDAY. THIS LOW DOES
NOT HAVE THE SAME MODEL CONSISTENCY AS THE PREVIOUS LOW AS THE ECMWF
KEEPS THE LOW AND HEAVIEST PRECIPITATION ACROSS THE NORTHERN OHIO
VALLEY WHILE THE GFS TRACKS THE LOW ACROSS THE SOUTHERN MICHIGAN
BORDER WITH A SWATH OF HEAVY RAIN ACROSS CENTRAL MICHIGAN THURSDAY.
WILL PUT IN CHANCY POPS IN DURING THIS TIME PERIOD DUE TO THE MODEL
INCONSISTENCIES. THE PICTURE DOES NOT BECOME ANY CLEARER ON SATURDAY
AS THE GFS BUILDS IN A DOME OF HIGH PRESSURE ACROSS THE WESTERN
GREAT LAKES WITH A LINGERING WEAK LOW PRESSURE SYSTEM ACROSS THE
CENTRAL GREAT LAKES SATURDAY.
MARINE...
BASED ON MARINE OBSERVATIONS STILL GUSTING TO GALE FORCE ACROSS MOST
MARINE AREAS...WILL BE CONTINUING THE GALE WARNING UNTIL 8 PM AS
FORECASTED. WINDS WILL CONTINUE TO SLOWLY DIMINISH TONIGHT
HOWEVER...AS THE PRESSURE GRADIENT RELAXES A BIT.
NONE-THE-LESS...THE GALE WARNINGS WILL HAVE TO BE TRANSITIONED TO
SMALL CRAFT ADVISORIES THROUGH TONIGHT.
THE WIND AND ASSOCIATED ROUGH WATER CONDITIONS WILL SLOWLY DIMINISH
SUNDAY AS LARGE HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES
AND EVENTUALLY OVERHEAD SUNDAY NIGHT INTO MONDAY. MARINE CONDITIONS
WILL BE FAVORABLE THROUGH MONDAY NIGHT BEFORE THE NEXT LOW PRESSURE
SYSTEM ARRIVES IN THE REGION TUESDAY.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WARNING...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ082...FROM
3 AM SUNDAY TO 8 AM SUNDAY.
LAKE HURON...
GALE WARNING...LHZ361-LHZ362-LHZ363-LHZ421-LHZ422-LHZ441-LHZ442-
LHZ443-LHZ462-LHZ463-LHZ464...UNTIL 8 PM SATURDAY.
LAKE ST CLAIR...
GALE WARNING...UNTIL 8 PM SATURDAY.
MI WATERS OF LAKE ERIE...
GALE WARNING...UNTIL 8 PM SATURDAY.
LOW WATER ADVISORY...UNTIL MIDNIGHT SUNDAY.
&&
AVIATION.....DG
SHORT TERM...SF
LONG TERM....KURIMSKI
MARINE.......SF
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, May 8, 5:31 AM EDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 531 AM EDT SAT MAY 8 2010 MIZ060>063-068>070-075-076-082-083-090945- SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- WASHTENAW-WAYNE-LENAWEE-MONROE- 531 AM EDT SAT MAY 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT UNTIL 4 PM TODAY. PLEASE SEE THE LATEST URGENT WEATHER MESSAGE FOR DETAILS. THE STRONG WINDS WILL ALSO BRING CONSIDERABLY COLDER AIR INTO THE REGION FOR THE WEEKEND. LOW TEMPERATURES WILL APPROACH FREEZING TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE COLD AIR MASS MOVING INTO THE REGION TODAY WILL LIKELY LEAD TO FREEZING TEMPERATURES AGAIN SUNDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND AGAIN BY LATE THURSDAY AS SEVERAL DISTURBANCES TRACK THROUGH THE CENTRAL GREAT LAKES NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ047>049-053>055-090945- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC- 531 AM EDT SAT MAY 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THE STRONG WINDS TODAY WILL BRING CONSIDERABLY COLDER AIR INTO THE REGION FOR THE WEEKEND. LOW TEMPERATURES WILL APPROACH FREEZING TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE COLD AIR MASS MOVING INTO THE REGION WILL LIKELY LEAD TO FREEZING TEMPERATURES AGAIN SUNDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND AGAIN BY LATE THURSDAY AS SEVERAL DISTURBANCES TRACK THROUGH THE CENTRAL GREAT LAKES NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-090945- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 531 AM EDT SAT MAY 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT TODAY FOR ALL MARINE AREAS. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS. WINDS WILL DIMINISH TONIGHT THROUGH SUNDAY BUT WAVES WILL REMAIN HIGH ON LAKE HURON. THIS WILL LIKELY REQUIRE ISSUANCE OF A SMALL CRAFT ADVISORY TONIGHT THROUGH SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY AND AGAIN BY LATE THURSDAY AS SEVERAL DISTURBANCES TRACK THROUGH THE CENTRAL GREAT LAKES NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LHZ361>363-090945- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- 531 AM EDT SAT MAY 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH PORTIONS OF LAKE HURON. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT TODAY FOR ALL MARINE AREAS. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY AND AGAIN BY LATE THURSDAY AS SEVERAL DISTURBANCES TRACK THROUGH THE CENTRAL GREAT LAKES NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. BT YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 8:28 PM EDT | Wind Advisory | DTX | Genesee, Lapeer, Lenawee, Livingston, Macomb, Monroe and 5 more | 19 hr |
| May 8, 4:47 AM EDT | Low Water Advisory | DTX | 15 hr | |
| May 8, 3:39 PM EDT | Freeze Warning | DTX | Bay, Genesee, Huron, Lapeer, Lenawee, Livingston and 9 more | 16 hr |
Nearby
Small Craft Advisories in Michigan, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.